UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52707

タイトル: On the Vanishing of the Rokhlin Invariant
著者: Moriyama, Tetsuhiro
発行日: 2011年12月9日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 18 (2011), No. 2, Page 239-268
抄録: It is a natural consequence of fundamental properties of the Casson invariant that the Rokhlin invariant μ(M) of an amphichiral integral homology 3-sphere M vanishes. In this paper, we give a new direct proof of this vanishing property. For such an M, we construct a manifold pair (Y, Q) of dimensions 6 and 3 equipped with some additional structure (6-dimensional spin e-manifold), such that Q ≅ M ∐ M ∐ (-M), and (Y, Q) ≅ (-Y, -Q). We prove that (Y, Q) bounds a 7-dimensional spin e-manifold (Z, X) by studying the cobordism group of 6-dimensional spin e-manifolds and the Z/2-action on the two-point configuration space of M \ {pt}. For any such (Z, X), the signature of X vanishes, and this implies μ(M) = 0. The idea of the construction of (Y, Q) comes from the definition of the Kontsevich-Kuperberg-Thurston invariant for rational homology 3-spheres.
URI: http://hdl.handle.net/2261/52707
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms180205.pdf227.09 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください